# SDR SIMA20231202001

- Difficulty date: December 2, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 48,213 hours, 30,466 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 10015411
- Part serial: 06122313
- Condition: Unserviceable
- Location: Temp
- Component: Temperature Sen
- Component part number: 10015411
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/I WING 1 LEAK AFTER TAKE OFF RAN QRH, MASTER WARNING CONTINUED INTERMITTENLY( AIR- RETURN). SWAP AC/CONT. EMERGENCY DECLARED.-C/A-RAR REPLACED L/H #2 WAI BACKWALL TEMP SENSOR. OPS CHECK GOOD IAW EMB 175 AMM 30-11-02.
